# SDR SWIA200515546

- Difficulty date: September 12, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 32,560 hours, 40,191 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0100
- Condition: Failed
- Location: Nacelle Flaps
- Part time: 12,774 hours, 15,687 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT NAC FLAP HYD FAILURE.  INSTALLED HYDRAULIC ACTUATOR ON RT NACELLE FLAP.  OPERATIONAL CHECKS ARE GOOD IAW 27-50-00.
